# SDR AALA202201289708

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N338ST
- Make and model: Boeing 737*
- Aircraft serial: 44484
- Aircraft time: 2,489 hours, 987 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT A STRONG VIBRATION IN AFT GALLEY FLOOR BOARDS MOVING UP THE WALLS. FLIGHT DECLARED AN EMERGENCY AND RETURNED TO JFK LANDING SAFELY. MAINTENANCE INSPECTED AIRCRAFT EXTERIOR, TAIL AREA, AND STAB COMPARTMENT. NO DEFECTS NOTED. RAN ENGINES AND PRESSURIZED AIRCRAFT PER AMM 5-51-91. NO VIBRATION NOTED. INSPECTED OUTFLOW VALVE AND NEGATIVE PRESSURE RELIEF VALVE WITH AIRCRAFT PRESSURIZED. NO DEFECTS NOTED. OPENED UP AFT CARGO COMPARTMENT AFT WALL AND LEFT AND RIGHT SIDE PANELS AND INSPECTED WATER TANK AND LAVATORY TANK AND TUBING. ALL WERE SECURE. ACCOMPLISHED SATISFACTORY CHECK OF THE WATER AND LAVATORY TOILET SYSTEMS PER AMM 38-42-00 AND AMM 38-32-00. NO DEFECTS NOTED. UNABLE TO DUPLICATE VIBRATION.
